On the size distortion of tests after an overidentifying restrictions pretest
Year of publication: |
2012
|
---|---|
Authors: | Guggenberger, Patrik ; Kumar, Gitanjali |
Published in: |
Journal of applied econometrics. - Chichester : Wiley-Blackwell, ISSN 0883-7252, ZDB-ID 6339414. - Vol. 27.2012, 7, p. 1138-1160
|
Saved in:
Saved in favorites
Similar items by person
-
On the size distortion of tests after an overidentifying restrictions pretest
Guggenberger, Patrik, (2012)
-
On the size distortion of tests after an overidentifying restrictions pretest
Guggenberger, Patrik, (2012)
-
High-frequency real economic activity indicator for Canada
Kumar, Gitanjali, (2013)
- More ...